# SDR AALA20100323TUL02

- Difficulty date: March 23, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 58,321 hours, 19,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT OUTBOARD UPPER TRAILING EDGE CORRODED.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-43-00-3.
